# SDR 20000522AP004

- Difficulty date: November 18, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CABIN FLOORBEAM STATION 314 BL 0 HAS CORROSION.  REMOVED CORROSION PER SRM 51-10-6, FOUND OUT OF LIMITS PER SRM 53-10-8, CUT OUT DAMGED FLOORBEAM IAW SRM 53-10-8, PERFORMED HFEC INSPECTION.  NO CRACKS NOTED PER SRM 51-10-00.  FABRICATED NEW UPPER CHORD, ANGLES SUPPORT IAW SRM 53-10-8.  TREATED AND PRIMED PER SRM 51-10-6 PAGE 2.  INSTALLED FLOORBEAM PER SRM 53-10-1 PAGE 14.  (M)
